# SDR ASOA02279

- Difficulty date: May 9, 2002
- Submitted: August 29, 2002
- Operation: Air carrier
- Aircraft: N640AS
- Make and model: Aerosp ATR72
- Aircraft serial: 405
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN BNA, THE RIGHT FUSELAGE SKIN WAS FOUND DENTED BEYOND LIMITS BETWEEN FRAMES 23A AND 23B AS WELL AS BETWEEN STRINGERS 13 RIGHT AND 14 RIGHT.  MAINTENANCE REPAIRED THE DENTED FUSELAGE SKIN IAW ASA EO 72-53-0131.  THIS EO REF FAA FORM 8110-3, REPORT NR 02-041, WHICH INCLUDES REPAIR SPECIFICATIONS FOR AIRCRAFT NR 640AS.  (M)
